# SDR AWXA200600903

- Difficulty date: May 27, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON FLOOR SILL BEAM AT FR 66, BL 60R AND Y-1732.  CORROSION WAS REMOVED AND REWORK WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR SILL BEAM FROM FR 66 TO FR 68 AT BL 60R AND Y-1732 IAW AIRBUS 319 SRM 51-72-11.
